# SDR HNAA20250900690

- Difficulty date: September 12, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 45,914 hours, 41,736 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2172 LH SHEAR CLIP CRACKED AT FR61 BTW STR18-19L.  REPAIRED IAW ETD 2025-145-929206
